# SDR 97ZZZX3711

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36VU
- Make and model: Beech A36
- Aircraft serial: E2429
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16425E
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,232 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER HEAVY BRAKING, PILOT REPORTED RT BRAKE FAILURE.  INSPECTION REVEALED RT BRAKE DISC HAD TORN AWAY FROM WHEEL ASSY.  THIS FAILURE IS IDENTICAL TO FAILURE LISTED A.M.T. MAGAZINE DATE MAY/JUNE 1997.
